# SDR SWAA2013012111684

- Difficulty date: January 17, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 15,933 hours, 9,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS BATTERIES FAILED CAPACITY TEST.  REMOVED AND REPLACED ALL EMERGENCY LIGHTS BATTERIES LOCATED AT M1668, M1669, M1670, M1672, M1673, M1674, M1675 PER AMM AND SSM.
